# SDR DALA2023041803080

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 84,685 hours, 27,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 1L DOOR ARMING LATCH WILL NOT REMAIN ENGAGED. CORRECTIVE ACTION: REMOVED 1L DOOR SLIDE PER B757 AMM 25-66 - ADJUSTED KNUCKLE KNOCKER PER B757 AMM 52-11 - 1L DOOR ARMING NOW NORMAL - REINSTALLED 1L ORIG DOOR SLIDE PER AMDS CARD. (9556020)
